MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-CATH PACK

Medline Industries, LP MEDLINE; DBD-CATH PACK
Catalog Number DYNJT3751
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the angio drape provided in the pack it super self adhered to itself.Unfolding it sterile is impossible to do without heavy assistance from the tech in the room.".
 
Additional Manufacturer Narrative
The account reported that the fem angio drape was "a lot tackier/sticky" and that the team had to use several techs to assist with unfolding the drape.A photo and a sample were received for the investigation, including a video and a physical sample for one unused drape; the rest of the pack was not available, and finished good production records and finished good pack build were reviewed with no issues identified that contributed to the reported issue.Based on review of the video and physical sample, the drape exhibited resistance during handling and, upon unfolding, the adhesive was difficult to separate without damaging the component.The root cause is considered to be a vendor product issue relating to the component manufacturing process, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-CATH PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 60093--275
MDR Report Key50931147
Report Number1417592-2026-52858
Device Sequence Number10759197
Product Code OES
UDI-Device Identifier10198459350986
UDI-Public10198459350986
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJT3751
Device Lot Number25FBL081
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/18/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown